Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Marx conjecture for starlike functions of order $ \alpha $


Author: Renate McLaughlin
Journal: Trans. Amer. Math. Soc. 142 (1969), 249-256
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9947-1969-0247059-X
MathSciNet review: 0247059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. L. Duren, On the Marx conjecture for starlike functions, Trans. Amer. Math. Soc. 118 (1965), 331-337. MR 0176044 (31:319)
  • [2] G. M. Goluzin, On a variational method in the theory of analytic functions, Amer. Math. Soc. Transl. (2) 18 (1961), 1-14. MR 0124491 (23:A1803)
  • [3] W. E. Kirwan, A note on extremal problems for certain classes of analytic functions, Proc. Amer. Math. Soc. 17 (1966), 1028-1030. MR 0202995 (34:2854)
  • [4] A. Marx, Untersuchungen über schlichte Abbildungen, Math. Ann. 107 (1932), 40-67.
  • [5] B. Pinchuk, On starlike and convex functions of order $ \alpha $, Duke Math. J. 35 (1968), 721-734. MR 0230896 (37:6454)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0247059-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society